MathSciNet Relay Station
MathSciNet bibliographic data
MR1938782 34C10 (34A30)
Meng, Fanwei; Sun, Yuangong Oscillation of linear Hamiltonian systems. Comput. Math. Appl. 44 (2002), no. 10-11, 1467–1477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement